Open Access

Actions of finite groups on the hyperfinite real type II$_1$ factor


Full Text

Coming Soon.





Article Information

Title Actions of finite groups on the hyperfinite real type II$_1$ factor
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 3, 72-83
MathSciNet MR1772634
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

A. A. Rakhimov, Actions of finite groups on the hyperfinite real type II$_1$ factor, Methods Funct. Anal. Topology 4 (1998), no. 3, 72-83.


BibTex

@article {MFAT41,
    AUTHOR = {Rakhimov, A. A.},
     TITLE = { Actions  of  finite  groups  on  the  hyperfinite  real  type  II$_1$  factor},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {3},
     PAGES = {72-83},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=41},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues